# SDR CALA2017020300259

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 50,069 hours, 21,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL AT PTP PANEL.  REPLACED THE BATTERIES AT EPSU UNITS 10WL AND 13WL IAW AMM 33-51-38 PB401.  OK FOR SERVICE
